Fukaya-Seidel category and gauge theory

Haydys A (2015)
Journal of Symplectic Geometry 13(1): 151-207.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
A new construction of the Fukaya-Seidel category associated with a symplectic Lefschetz fibration is outlined. Applying this construction in an in finite dimensional case, a Fukaya-Seidel-type category is associated with a smooth three-manifold. In this case the construction is based on a five-dimensional gauge theory.
Erscheinungsjahr
2015
Zeitschriftentitel
Journal of Symplectic Geometry
Band
13
Ausgabe
1
Seite(n)
151-207
ISSN
1527-5256
Page URI
https://pub.uni-bielefeld.de/record/2736563

Zitieren

Haydys A. Fukaya-Seidel category and gauge theory. Journal of Symplectic Geometry. 2015;13(1):151-207.
Haydys, A. (2015). Fukaya-Seidel category and gauge theory. Journal of Symplectic Geometry, 13(1), 151-207. doi:10.4310/JSG.2015.v13.n1.a5
Haydys, A. (2015). Fukaya-Seidel category and gauge theory. Journal of Symplectic Geometry 13, 151-207.
Haydys, A., 2015. Fukaya-Seidel category and gauge theory. Journal of Symplectic Geometry, 13(1), p 151-207.
A. Haydys, “Fukaya-Seidel category and gauge theory”, Journal of Symplectic Geometry, vol. 13, 2015, pp. 151-207.
Haydys, A.: Fukaya-Seidel category and gauge theory. Journal of Symplectic Geometry. 13, 151-207 (2015).
Haydys, Andriy. “Fukaya-Seidel category and gauge theory”. Journal of Symplectic Geometry 13.1 (2015): 151-207.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar